# SDR SWIA2019121746885

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 601R-57-046 FOUND CRACK INDICATIONS IN HOLE #20 LH MLG TRUNNION. (C-CHECK) RO 12/13/2019  REPAIRED HOLE 20 LH MLG TRUNNION REF REO, NO MEASURABLE WIEGHT CHANGES NOTED.
